Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffered from kidney stone. Burning pain at top of right leg that extends halfway down to my knee. Could this be related to the kidney stone?

I've suffered from my first kidney stone on my right side, and now that this pain has passed, I now have (nerve) burning pain at top of right leg that extends halfway down to my knee. When I stand, it's not too bad, but when I sit, the pressure from my stomach (I am fat), sets it off. It feels more like a pinched nerve, but could this be related to the kidney stone?
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi, many thanks for the query!
Well, this seems more like Sciatica, pain due to compression/irritation of sciatic nerve or of one of five spinal nerve roots that give rise to sciatic nerve.
This needs confirmation with physical examination by your doctor.
Treatment is according to the cause of sciatica & severity of pain.
To know more about kidneys, you need to do- RFT, USG KUB, Urine (R/M).
Wish you a good health.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
General & Family Physician Dr. Manjula R's  Response
hi.. thanks for using HCM..
you have neurologic pain in the right hip radiating to the knee..
could be sciatica..
see your neurologist for this..
it doesnot seem to be pain due to calculi.. because it is associated with posture..
all the very best..
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor